| Model Number |
FX4512SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
09/07/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure less than a month after placement surgery.Oral hygiene at the site of the implant was good.During the surgery, no significant findings were observed.